English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6480/11652
Visitors : 20635506      Online Users : 305
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/13588

Title: Design of Delay_Range_Dependent Robust Controller for Uncertain Genetic Regulatory Networks with Interval Time Varying Delays
Authors: Liao, Chin-Wen;Lu, Chien-Yu
Contributors: 工業教育與技術學系
Keywords: Delay-range-dependent;Genetic regulatory networks;Interval time;Varying delay;Linear matrix inequality
Date: 2010-08
Issue Date: 2012-08-27T10:22:18Z
Publisher: Allerton Press Inc.
Abstract: This paper investigates the problem of robust stabilization for genetic regulatory networks with interval time-varying delays, which are subject to norm-bounded time-varying parameter uncertainties. The time delays including lower and upper bounds of delay are assumed to appear in both the mRNA and protein. The regulatory functions are assumed to be globally Lipschitz continuous. The resulting delay-range-dependent robust controller with interval range is designed in terms of improved bounding technique. A sufficient condition for the solvability of the problem is obtained via a linear matrix inequality (LMI). When this LMI is feasible, an explicit expression of a desired state feedback controller is also given. The theory developed in this paper is demonstrated by two numerical examples.
Relation: Automatic Control and Computer Sciences, 44(4): 234-245
Appears in Collections:[工業教育與技術學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML380View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback